# SDR UALA2011090904896

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 36,858 hours, 9,202 cycles
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENG SHUTDOWN, NOTED MAINTENANCE LEVEL ECS MESSAGE R EEC C2 MESSAGE.  FAULT RETURNED AFTER EEC REPLACEMENT.  FOUND CONTACT PUSHED BACK IN CONNECTOR W5J12 PIN 6.  REPLACED CONNECTOR, PIMU GROUND SCAN OKAY.
